Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ca4224

Red Eyes Post-Accutane

I have been searching the internet for a long time now for anyone who has had red eyes after their accutane course and its not talked about that much at all.

My red eyes really flared up after accutane more than being on it.

I ended my course around July 22nd....I took 40mg a day for 5 months.

The past 3-4 weeks I have had trouble with red eyes and I also wear contacts when im at work or school.

I went to my optometrist a week ago and he said it was mroe likely an allergic reaction to the ReNu contact solution and gave me this new clean care solution. I also was told to buy genteal gel to lubricate my eyes.

After a week I find I still have red eyes....

I dont have an itching feeling or burning....I did have the feeling of something in my eye twice but other than that they are just red.

Has anyone had this problem? Do you think it will disappear along with the skin redness? I heard accutane takes 2 months to get out of your system.

Thanks,

Davis

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×